# SDR CA010115003

- Difficulty date: December 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 6,460 hours
- Engine: Cont O200A
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Instrument Panel
- Component: Passenger Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PASSENGER DOOR OUTER HANDLE CAUTION AT 8000 FEET, QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT, UNSUCCESSFULLY, THEN RED WARNING DOOR MESSAGE CAME ON.PASSENGER DOOR RIGGING CARRIED OUT.
